MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER, GLUCOSE, EVENCARE G2

Medline Industries, LP MEDLINE; METER, GLUCOSE, EVENCARE G2
Catalog Number MPH1540
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "her evencare g2 meter has stopped working.She said when it turns on, it flashes something on the screen and shuts off immediately.".
 
Additional Manufacturer Narrative
The customer called stating that her evencare g2 meter has stopped working, and when it turns on, it flashes something on the screen and shuts off immediately; she confirmed that she has changed the batteries with no improvement.The customer was contacted and requested to provide additional information, and a sample and/or photo was requested; however, the customer was unable to provide a sample, photo, and other critical details.Based on the results of the investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications, and the cause was not identified because a sample was required to determine cause.A review of the complaint information as well as the results of the investigation indicated no need for further action at this time, and if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER, GLUCOSE, EVENCARE G2
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50945780
Report Number1417592-2026-54138
Device Sequence Number13369373
Product Code NBW
UDI-Device Identifier00884389102551
UDI-Public00884389102551
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH1540
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown